MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING

AV-TEMECULA-CT HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING
Catalog Number 1002703-02
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat the 100% total occlusion in the right superficial femoral artery (sfa).A supra core guide wire was advanced across the lesion and the lesion was ballooned with a non-abbott balloon dilatation catheter (bdc).The bdc was removed and a drug eluting balloon (deb) was advanced over the supra core guide wire but the deb was unable to cross the transition of the wire.A separation was noted at the transition on the supra core guide wire.The deb was removed from the supra core and a cxi catheter was advanced over the supra core guide wire.The supra core was then removed and a new supra core was advanced.Three new debs were used to complete the procedure.There was no intervention to remove the supra core guide wire.There was no adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE SUPRA CORE 35 GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6888937
Report Number2024168-2017-07718
Device Sequence Number633676
Product Code DQX
UDI-Device Identifier08717648033001
UDI-Public08717648033001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number1002703-02
Device Lot Number7061561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1